# SDR UPS804078

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Condition: Corroded
- Location: Bs 1330/1370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND STA 1370, BLO SEAT TRACK SPLICES AND BOTH SEAT TRACKS ARE CORRODED ON UNDERSIDE.  ALSO, AT 6 STA 1330.  REMOVED, FABRICATED AND INSTALLED SEAT TRACK SPLICE.  CLEANED AND TREATED LOWER ENDS OF SEAT TRACKS PER SRM 51-1-8.
